RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2005, Volume 50, Issue 1, Pages 81–97 (Mi tvp159)  

Compactness and the concentration functions of the convolutions of a distribution

B. A. Rogozin

Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Science

Abstract: A relationship is investigated between the compactness conditions of the distributions of sums of independent identically distributed random variables under an appropriate scaling and the behavior of the sequence of concentration functions of these sums.

Keywords: independent identically distributed random variables, sum, convolution, median, quantile, compactness, finite noncompactness, Levy concentration function, censored variance, majorizied varying function, unimodal distribution.

DOI: https://doi.org/10.4213/tvp159

Full text: PDF file (1540 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2006, 50:1, 99–111

Bibliographic databases:

Received: 15.06.2001

Citation: B. A. Rogozin, “Compactness and the concentration functions of the convolutions of a distribution”, Teor. Veroyatnost. i Primenen., 50:1 (2005), 81–97; Theory Probab. Appl., 50:1 (2006), 99–111

Citation in format AMSBIB
\Bibitem{Rog05}
\by B.~A.~Rogozin
\paper Compactness and the concentration functions of the
convolutions of a distribution
\jour Teor. Veroyatnost. i Primenen.
\yr 2005
\vol 50
\issue 1
\pages 81--97
\mathnet{http://mi.mathnet.ru/tvp159}
\crossref{https://doi.org/10.4213/tvp159}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2222738}
\zmath{https://zbmath.org/?q=an:1094.60009}
\elib{http://elibrary.ru/item.asp?id=9153106}
\transl
\jour Theory Probab. Appl.
\yr 2006
\vol 50
\issue 1
\pages 99--111
\crossref{https://doi.org/10.1137/S0040585X97981603}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000236850700007}


Linking options:
  • http://mi.mathnet.ru/eng/tvp159
  • https://doi.org/10.4213/tvp159
  • http://mi.mathnet.ru/eng/tvp/v50/i1/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:191
    Full text:48
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020